# SDR AALA201904039014

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 53,570 hours, 27,485 cycles
- Engine: Pwa JT8D219
- Engine time: 50,022 hours, 25,121 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 384300
- Part serial: 9041
- Condition: Unreliable
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RIGHT ENGINE ROLLED BACK TO IDLE WHILE SLOWING TO .74 MACH AT FL360.ENGINE HEAT WAS TURNED ON ALONG WITH RH FUEL HEAT.(-4) ENGINE REMAINED AT IDLE WITH NORMAL INDICATIONS FOR 20 MIN. EMERGENCY DECLARED. LANDED UNEVENTFULLY. MAINTENANCE REMOVED AND REPLACED THE ENGINE FUEL PUMP IAW AMM 73-12-01. OPS CHECK GOOD.
